| Model Number |
PXYAT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure, the patient vision was blurry and sees rings.The lens was exchanged for an unknown advanced technology intraocular lens (atiol) after the initial implant procedure.Clinical reason was visual rings, halos and poor visual quality.Additional information has been requested.